RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2019, том 10, номер 2, страницы 65–74 (Mi emj330)  

Maximal regularity estimates for higher order differential equations with fluctuating coefficients

K. N. Ospanov, Zh. B. Yeskabylova, D. R. Beisenova

Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 13 Munaitpasov St., 010008 Astana, Kazakhstan

Аннотация: We give the well-posedness conditions in $L_2(-\infty,+\infty)$ for the following differential equation
$$ -y"'+p(x)y'+q(x)y=f(x), $$
where $p$ and $q$ are continuously differentiable and continuous functions, respectively, and $f\in L_2(R)$. Moreover, we prove for the solution y of this equation the following maximal regularity estimate:
$$ ||y"'||_2+||py'||_2+||qy||_2\leqslant C||f||_2 $$
(here $||\cdot||_2$ is the norm in $L_2(-\infty,+\infty)$). We assume that the intermediate coefficient $p$ is fast oscillating and not controlled by the coefficient $q$. The sufficient conditions obtained by us are close to necessary ones. We give similar results for the fourth-order differential equation with singular intermediate coefficients.

Ключевые слова и фразы: differential equation, oscillating coefficient, well-posedness, maximal regularity estimate.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан AP05131649
The authors were supported by grant no. AP05131649 of the Ministry of Education and Science of the Republic of Kazakhstan.


DOI: https://doi.org/10.32523/2077-9879-2019-10-2-65-74

Полный текст: PDF файл (430 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34A30, 34B40, 34C11
Поступила в редакцию: 30.04.2018
Язык публикации: английский

Образец цитирования: K. N. Ospanov, Zh. B. Yeskabylova, D. R. Beisenova, “Maximal regularity estimates for higher order differential equations with fluctuating coefficients”, Eurasian Math. J., 10:2 (2019), 65–74

Цитирование в формате AMSBIB
\RBibitem{OspYesBei19}
\by K.~N.~Ospanov, Zh.~B.~Yeskabylova, D.~R.~Beisenova
\paper Maximal regularity estimates for higher order differential equations with fluctuating coefficients
\jour Eurasian Math. J.
\yr 2019
\vol 10
\issue 2
\pages 65--74
\mathnet{http://mi.mathnet.ru/emj330}
\crossref{https://doi.org/10.32523/2077-9879-2019-10-2-65-74}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000475748400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071964607}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj330
  • http://mi.mathnet.ru/rus/emj/v10/i2/p65

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:28
    Полный текст:13
    Литература:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019